Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 1, Pages 73-75
A class of nonlinear variational inequalities involving
International Publications, 12046 Coed Drive, Orlando 32826, FL, USA
Received 1 June 1998; Revised 1 January 1999
Copyright © 2000 Ram U. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present the solvability of a class of nonlinear variational inequalities involving pseudomonotone operators in a locally convex Hausdorff topological vector spaces setting. The obtained result generalizes similar variational inequality problems on monotone operators.